# SDR SWIA201438902

- Difficulty date: July 26, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 30,733 hours, 25,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT IS INOPERATIVE.  R & R BATTERY ON F/A  FLASHLIGHT IAW AMM. OPS CHECKED GOOD.
